# SDR CALA2025073107143

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Aircraft time: 59,877 hours, 17,467 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Dirty
- Location: Zone 800 Slide
- Part time: 65,277 hours, 19,854 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L KNUCKLE KNOCKER NOT COMING OUT AND SLIDE ARMED LIGHT NOT ILLUMINATING FOUND DOOR ARMING PROPERLY BUT MICROSWITCH THAT SENSES SIGNAL TO ARM LIGHT WAS CAKED IN DIRT AND GRIME. CLEANED MICRO SWITCH SENSOR AND OPS CHECK GOOD AT THIS TIME REF AMM TASK 25-66-01
